# SDR IPXA2020010350598

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 119,776 hours, 20,144 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**AIR TURN BACK** DUE TO FLAPS PRIMARY AND FLAPS DRIVE EICAS USED.
